# SDR HALA0700522

- Difficulty date: December 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,467 hours, 12,640 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT 3+30 IN CRUISE LEFT FORWARD FUEL BOOST PUMP CIRCIUT BREAKER TRIPPED.  REPLACED K-00188 LEFT FWD BOOST PUMP RELAY PER FIM767 28-22-00.  GRND OPS CK OK.
